FACULTY OF ARTS AND SCIENCES
DEPARTMENT OF MATHEMATICS
Prof. Dr. Kamil Demirci
Phone:
Internal:
Email:
0368 271 55 16
4219
[email protected]
PERSONAL INFORMATION
Place of Birth
Sinop
Date of Birth
Department
Mathematics/ Analysis and Functions Theory
Statistical Convergence and Its Applications, Summability Theory, Korovkin Type
Research Interests
Approximation Theorems, Rates of Convergence, Multiplier Spaces
B. Sc.
Ankara University-1989
M. Sc.
Ankara University Institute of Science-1992
Ph. D.
Ankara University Institute of Science -1998
Assoc. Prof. Dr.
Ondokuz Mayıs University / Sinop University-2006
Professor
Sinop University-2011
Foreign Language
English
ACADEMIC AND ADMINISTRATIVE TASKS
INSTITUTION
Faculty of Arts and Sciences
TASKS
Head of the Department of Mathematics
Member of the Faculty Administrative
Faculty of Education
Committee
YEARS
2003-2006
2006-2007
Sinop University
Vice-Rector
2011-2014
Faculty of Arts and Sciences
Member of the Faculty Board
2003-
Member of the Faculty Administrative
Faculty of Arts and Sciences
Committee
2003-
Faculty of Arts and Sciences
Dean
2012-
Faculty of Arts and Sciences
Head of the Department of Mathematics
2014-
SCIENTIFIC STUDIES
34. Sevda Orhan and Kamil Demirci “Statistical approximation by double sequences
of positive linear operators on modular spaces” Positivity , DOI 10.1007/s11117-0140280-x.
33. Sevda Orhan and Kamil Demirci “Statistical A-summation process and Korovkin
type approximation theorem on modular spaces” Positivity , DOI 10.1007/s11117-0130269-x.
32. Kamil Demirci and Sevda Karakuş “Korovkin Type Approximation Theorem For
Double Sequences of Positive Linear Operators Via Statistical A-summability” Results
in Mathematics, 63 (2013) 1-13.
31. Sevda Karakuş, Demirci, K. “A-Summation Process and Korovkin-Type
Approximation Theorem For Double Sequences of Positive Linear operators”, Math.
Slovaca, 62 (2) (2012) 281-292.
30. Sevda Karakuş, Demirci, K. “Statistical Sigma Approximation To Bögel Continuous
FunctionS”, Studia Sci. Math. Hungarica, 48 (4) (2011) 475-488.
29. Karakuş, S. Demirci, K. Summation process of Korovkin type approximation
theorem, Miskolc Mathematical Notes, 12 (1) (2011) 75-85.
International
Publications
(SCI-expanded,
SSCI, AHCI)
28. Demirci, K. and Dirik, F. “Approximation for periodic functions via statistical sigmaconvergence”, Mathematical Communications, 16 (2011) 77- 84.
27. Dirik, F. and Demirci, K. “Equi-ideal Convergence of Positive Linear Operators for
Analytic P-Ideals”, Mathematical Communications,16 (2011) 169- 178.
26. Sevda Karakuş, Demirci, K. “Statistical - Approximation to Max-Product Operators”
Computers and Mathematics with Applications, 61 (2011) 1024–1031.
25. Kamil Demirci and Fadime Dirik,” Statistical σ-convergence of positive linear
operators” Applied Mathematics Letters, 24 (2011) 375–380.
24. Kamil Demirci and Sevda Karakuş, “Statistical A-summability of positive linear
operators”, Mathematical and Computer Modelling, 53 (2011) 189-195.
23. Dirik, F. and Demirci, K. “ Approximation in Statistical Sense to n-variate BContinuous Functions by Positive Linear Operators”, Math. Slovaca, 60 (6) (2010) 877–
886.
22. Sevda Karakuş, Kamil Demirci, “Equi-statistical σ-convergence of positive linear
operators” Computers and Mathematics with Applications, 60 (2010) 2212–2218.
21. Demirci, K. and Dirik, F. Four -Dimensional Matrix Transformation and Rate of AStatistical Convergence of Periodic Functions, Mathematical and Computer Modelling,
52 (2010) 1858-1866.
20. Dirik, F. and Demirci, K. " B-Statistical Approximation for Periodic Functions",
Studia Sci. Math. Hungarica, 3 (2010) 321-332.
19. Dirik, F. Duman, O. and Demirci, K, "Approximation in Statistical Sense to BContinuous Functions by Positive Linear Operators", Studia Sci. Math. Hungarica, 3
(2010) 289-298.
18. Demirci, K. and Dirik, F. ” A Korovkin type approximation theorem for double
sequences of positive linear operators of two variables in A-statistical sense” Bull.
Korean Math. Soc. 47 (4) (2010) 825–837.
17. Sevda Karakuş, Kamil Demirci and Oktay Duman, “Statistical Approximation by
Positive Linear Operators on Modular Spaces“, Positivity,14 (2010) 321-334.
16. Dirik, F. and Demirci, K. “Modified Double Szász-Mirakjan Operators Preserving
x²+y²”, Mat. Commun., 15 (2010) 177 -188.
15. Dirik, F. and Demirci, K.” Four-Dimensional Matrix Transformation and Rate of Astatistical Convergence of continuous Functions”,Computers and Mathematics with
Applications, 59 (8 ) ( 2010) 2976 -2981.
14. Dirik, F. and Demirci, K. “Korovkin Type Approximation Theorem for Functions of
Two Variables in Statistical Sense “J.Turkish. Math., 34 (2010) 73-83.
13. Dirik, F. , Duman, O. and Demirci, K, “Statistical Approximation to Bögel-type
Continuous and Periodic Functions” Cent. Eur. J. Math., 7 (3) (2009) 539- 549.
12. Dirik, F. and Demirci, K. “Korovkin Type Approximation Theorems in B-Statistical
Sense” Mathematical and Computer Modelling, 49 (2009) 2037- 2044.
11. Karakuş, S. Demirci, K. “Equi-Statistical Extension of the Korovkin Type
Approximation Theorem” J.Turkish. Math., 33 (2009) 159- 168.
10. Karakuş, S. ,Demirci, K. and Duman, O. “Equi-statistical convergence of positive
linear operators” J.Math.Anal.Appl., 339 (2008) 1065- 1072.
9. Karakuş, S. , Demirci, K. and Duman, O. “Statistical convergence on intuitionistic
fuzzy normed spaces”, Chaos, Solitons & Fractals, 35 (2008) 763-769.
8. Dirik, F. ,Aral, A, and Demirci, K. “I-Convergence of positive linear operators on L(p)
weighted spaces” Journal of Computational Analysis and Application, 10 (1) (2008) 7581.
7. Karakuş, S. and Demirci, K. “Statistical convergence of Double Sequences on
intuitionistic fuzyy normed spaces” Journal of Computational Analysis and Application,
10 (3) (2008) 377-389.
6. Demirci, K. ve Yardımcı, S. “ -core and I-core of bounded sequences”, J. Math.
Anal. Appl., 290 (2004) 414-422.
5. Demirci, K. Khan, M. K. ve Orhan, C. “Subspaces of A-statistically convergent
sequences”, Studia Sci. Math. Hungarica, 40 (2003 183- 190.
4. Demirci, K. Khan, M. K. ve Orhan, C. “Strong and A-statistical comparasions for
sequences”, J. Math. Anal. Appl., 278 (2003) 27-33.
3. Demirci, K. ve Orhan, C. “Bounded multipliers of bounded A-statistically convergent
sequences”, J. Math. Anal. Appl., 235 (1999) 122-129.
2. Demirci, K. “A criteria for A-statistical convergence”, Indian J. Pure Appl. Math., 29
(1998) 559- 564.
1. Demirci, K. "Strong A-Summability and A-statistical convergence", Indian J. Pure
Appl. Math, 27 (1996) 589- 593.
17. Kamil Demirci and Sevda Karakuş” Four -Dimensional Matrix Transformation and
A-Statistical Fuzzy Korovkin Type Approximation”, Demonstratio Mathematica, 46 (1)
(2013) 37-49.
16. Kamil Demirci and Sevda Karakuş, Approximation in statistical sense by n-tuble
sequences of fuzz positive linear operators, Stud. Univ. Babeş-Bolyai Math., 57(3)
(2012) 387-394.
15. K.Demirci and S.Karakus, A-Statistical Korovkin-Type Approximationtheorem For
Functions Of Two Variables On An İnfinitte İnterval, Acta Math. Univ. Comenianae, 81
International
Publications in
Refereed Journal (not
in SCI or SCI
Expanded)
(2012) 151-157.
14. S.Karakus and K. Demirci, Approximation For Periodic Functions Via Statistical ASummability, Acta Math. Univ. Comenianae, 81 (2) (2012) 159-169.
13. Dirik, F. and Demirci, K. “Four-Dimensional Matrix Transformation and Rate of AStatistical Convergence of Bögel-Type Continuous Functions”, Studia Univ.”BabeşBolyai”, Mathematica, 56 (3) (2011) 107–116.
12. Anastassiou, G., Demirci,K., Karakuş, S.”A-summability and Fuzzy Trigonometric
Korovkin-type Approximation". Journal of Fuzzy Mathematics, 19 (2) (2011) 453-462.
11. Anastassiou, G., Demirci,K., Karakuş, S. “A-summability and Fuzzy Korovkin-type
Approximation” Journal of Fuzzy Mathematics, 19 (2) (2011) 443-452.
10. Kamil Demirci and Fadime Dirik, Statistical σ-extension of the Korovkin-type
approximation theorem, Applied Mathematics E-Notes, 11 (2011) 101- 109.
9. Dirik, F. and Demirci, K. Szasz –Mirakjan Type Operators of Two Variables
Providing A Beter Estimation on [0; 1] x [0; 1], Matematicki Vesnik, 63 (1) (2011) 5966.
8. Sevda Karakuş, Kamil Demirci, Matrix Summability and Korovkin Type
Approximation Theorem on Modular Spaces, Acta Math. Univ. Comenianae, 79 (2)
(2010) 281-292.
7. Karakuş, S. ,Demirci, K. ,Yardımcı, S. ,”Statistical limit points of sequences on
intuitionistic fuzzy normed spaces”, Journal of Concrete and Applicable Mathematics,6
(4) (2008) 375- 386.
6. Karakuş, S. and Demirci, K. “Statistical convergence of double sequences on
probabilistic normed spaces”,International J. of Mat. And Math. Sci., V.2007,Article ID
14737, 1- 11.
5. Connor, J. Demirci, K. ve Orhan, C., “Multipliers and factorizations for bounded
statistically convergent sequences ”, Analysis,(Munich) 22 (2002) 321-333.
4. Demirci, K.On A-statistical cluster points,Glasnik Matematicki, 57 (2002) 293-301.
3. Demirci, K. “On lacunary statistical limit points”, Demonstratio Mathematica, 35 (1)
(2002) 93 -101.
2. Demirci, K. “I-limit superior and inferior ”, Mathematical Communications,6 (2)
(2001) 165- 172.
1. Demirci, K. “A-statistical core of a sequence ”, Demonstratio Mathematica, 33
(2000) 343- 353.
Analysis I-II
Analysis III-IV
Undergraduate
Courses Taught
Topology I-II
Real Analysis
Measure Theory
Advanced Mathematics I-II
Divergent Series I-II
Graduate Courses
Taught
Sequence Spaces and Summability
Topolojical Vektor Spaces
Positive Linear Operators
Continuing and Completed Thesis Advisory:
Master Thesis:
1. Olgun, M.“I-Convergence”, Kırıkkale University, 2004.
2. Gezer, F.“Statistical Convergence of Function Sequences”, Ondokuz Mayıs
The Other
Considerations
University, 2005.
3. Çevik, N.“A-Statistical Convergence”, Ondokuz Mayıs University, 2006.
4. Ergün, E.“I-Core”, Ondokuz Mayıs University, 2006.
5. Orhan, S. "Statistical Korovkin Type Approximation Theorems", Sinop University,
2011.
6. Ceylan, T. "Korovkin Type Approximation Theorem on Modular Spaces and Matrix
Summability", Sinop University, 2012.
7. Helvacı, N. G. "Korovkin Type Approximation Theorems Via Four-Dimensional
Matrix Transformations and Rates of Convergence", Sinop University, (Continuing)
8. Yel P. "Korovkin type approximation theorems for double sequences of positive
linear operators via statistical A-summability ", Sinop University, (Continuing)
9. Beğen N. "Statistical Approximatin to Max-product operators", Sinop University,
(Continuing)
Doctoral Thesis:
1. Karakuş, S.“Equi-Statistical Convergence of Positive Linear Operators and Korovkin
Type Theorems” 2009.
2. Dirik, F.”A-Statistical Approximation for Bögel-Continuous Functions” 2010.
EDITORIAL:
Reviewer : AMS-Mathematical Reviews
Refereeing
1. American Mathematical Society - Mathematical Reviews
2. Journal of Mathematical Analysis & Application (SCI)
3. Applied Mathematics Letters (SCI)
4. Computers & Mathematics with Applications (SCI)
5. Mathematical and Computer Modelling (SCI)
6. Applied Mathematics and Computation (SCI)
7. Turkish Journal of Mathematics (SCI-Expanded)
8. Studia Scientiarum Mathematicarum Hungarica (SCI-Expanded)
9. Information Sciences (SCI)
10. Iranian Journal of Fuzzy Systems (SCI-Expanded)
11. Mathematical Communications (SCI-Expanded)
12. Acta Mathematica Scientia (SCI-Expanded)
13. Acta Mathematice Applicatae Snica (SCI-Expanded)
14. International Journal of Mathematics and Mathematical Sciences
15. Demonstratio Mathematica
17. Abstract and Applied Analysis
18. Indian Journal of Pure and Applied Mathematics (SCI-Expanded)
19. Glasnik Matematicki
20. Studia Univ.”Babeş-Bolyai”, Mathematica
21. Mathematica Slovaca (SCI-Expanded)
22. Bulletin of the Korean Mathematical Society (SCI-Expanded)
Download

Prof.Dr. Kamil DEMİRCİ